I am trying to find out if there is a generic available of lexapro.
what is/are your diagnosis/diagnoses? why are you taking saphris?Luvox is giving me palipitations and rapid heart rate. The higher the dose the worse it gets. It is also making me very restless. At 150-200mg the palpitations were very strong and I was having multiple panic attacks during the day. I tried going off luvox for a little while and then trying again, but no matter what the dose, I get palpitations. I'm going to have to talk to the doctor about it.
I read that there is only one manufacturer for generic lexapro. I came across a discussion in a forum about generic lexapro and every person that posted had a very bad experience with the generic compared to name brand. The posts are from last year. I've never had a bad experience with generics before so I don't know. I don't see how the generic could be that much worse than lexapro.